Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence and uniqueness of steady-state solutions for an electrochemistry model


Authors: Weifu Fang and Kazufumi Ito
Journal: Proc. Amer. Math. Soc. 129 (2001), 1037-1040
MSC (2000): Primary 45K05, 35J20
DOI: https://doi.org/10.1090/S0002-9939-00-05769-5
Published electronically: October 11, 2000
MathSciNet review: 1814142
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We present a simple proof for the existence and uniqueness of steady-state solutions to an electrochemistry model with multiple species.


References [Enhancements On Off] (What's this?)

  • 1. Y. S. Choi and R. Lui, Analysis of an electrochemistry model with zero-flux boundary conditions, Applicable Analysis, 49(1993), pp. 277-288. MR 96d:80005
  • 2. Y. S. Choi and R. Lui, Uniqueness of steady-state solutions for an electrochemical model with multiple species, J. Differential Equations, 108(1994), pp. 424-437. MR 95j:35225
  • 3. Y. S. Choi and R. Lui, Multi-dimensional electrochemistry model, Arch. Rational Mech. Anal., 130(1995), pp. 315-342. MR 96f:80007
  • 4. Y. S. Choi and R. Lui, An integro-differential equation arising from an electrochemistry model, Quart. Appl. Math., 55(1997), pp. 677-686. MR 99h:45017
  • 5. G. M. Troianiello, Elliptic Differential Equations and Obstacle Problems, Plenum Press, New York, 1987. MR 92b:35004

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 45K05, 35J20

Retrieve articles in all journals with MSC (2000): 45K05, 35J20


Additional Information

Weifu Fang
Affiliation: Department of Mathematics, West Virginia University, Morgantown, West Virginia 26506
Email: wfang@math.wvu.edu

Kazufumi Ito
Affiliation: Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695
Email: kito@eos.ncsu.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05769-5
Keywords: Electrochemistry, integro-differential equations
Received by editor(s): June 22, 1999
Published electronically: October 11, 2000
Additional Notes: The research of the first author was supported by Army Research Office grant DAAG55-98-1-0261.
The research of the second author was supported by Air Force Office of Scientific Research grant AFOSR-F49620-95-1-0447
Communicated by: David Sharp
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society